# SDR SWIA201333451

- Difficulty date: April 24, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N448SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7678
- Aircraft time: 25,926 hours, 20,923 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND FASTENER HOLES LEFT SIDE SEAT RAIL SUPPORT BEAM FS 589 TO 605 LBL 9.  (C-CHECK)  REPLACED CARGO FLOOR SUPPORT BEAM AT LBL 9 FROM FS 569.00 TO FS 610.00 IAW REO.
